# SDR DHL2003873603

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPT L-27R CORRODED AT STA 1290.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG 11.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2M.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-2 FIG 11.  FABRICATED FILLER AND DOUBLER ANGLE IAW SRM 53-2-2 FIG 11.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 53-2-2 FIG 11, SRM 51-1-21 PG 1.
